Geometric transitions and SYZ mirror symmetry
MetadataShow full item record
Citation (published version)Atsushi Kanazawa & Siu-Cheong Lau. 2019. "Geometric transitions and SYZ mirror symmetry." Pacific Journal of Mathematics, Vol. 301, No, 2, pp. 489-517. https://doi.org/10.2140/pjm.2019.301.489
We prove that generalized conifolds and orbifolded conifolds are mirror symmetric under the SYZ program with quantum corrections. Our work mathematically confirms the gauge-theoretic assertion of Aganagic–Karch–Lüst–Miemiec, and also provides a supportive evidence to Morrison’s conjecture that geometric transitions are reversed under mirror symmetry.